MathSciNet Relay Station
MathSciNet bibliographic data
MR896334 54A20 (54B20)
Lechicki, A.; Levi, S. Wijsman convergence in the hyperspace of a metric space. Boll. Un. Mat. Ital. B (7) 1 (1987), no. 2, 439–451.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement